# SDR REXA201100347

- Difficulty date: June 6, 2011
- Submitted: June 7, 2011
- Operation: Air carrier
- Aircraft: N826AY
- Make and model: Cndair CL6002B19
- Aircraft serial: 8026
- Aircraft time: 14,293 hours, 11,840 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Bpsu
- Condition: Malfunctioned
- Location: Te Flap
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLAPS FAILED AT ZERO AFTER TAKEOFF CONTINUED ON, LANDED WITHOUT INCIDENT.  /R RT BPSU IAW AMM 27-51-10 OP CHECK GOOD.
